Document Type

Article

Language

eng

Format of Original

8 p.

Publication Date

10-2013

Publisher

Pakistan Journal of Statistics

Source Publication

Pakistan Journal of Statistics

Source ISSN

1012-9367

Abstract

Various characterizations of the distribution of the ratio of two independent Rayleigh random variables are presented. These characterizations are based, on a truncated moment; on hazard function; and on certain functions of order statistics.

Comments

Published version. Pakistan Journal of Statistics, Vol. 29, No. 4 (October 2013): 369-376. Permalink. © Pakistan Journal of Statistics 2013. Used with permission.

Share

COinS